Advertisement

Applied Mathematics and Mechanics

, Volume 22, Issue 9, pp 1064–1073 | Cite as

The Formation of Shock Waves of the Equations of Magnetohydrodynamics

  • Li-ming Dong
  • Yi-peng Shi
Article
  • 40 Downloads

Abstract

The property of fluid field of one-dimensional magnetohydrodynamics (MHD) transverse flow after the appearance of singularity is discussed. By the method of iteration, the strong discontinuity (shock wave) and entropy solution are constructed and the estimations on the singularity of the solution near the point of blow-up are obtained.

MHD transverse flow shock wave entropy solutions 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Sideris T C. Formation of singularities in three dimensional compressible fluid[J]. Comm Math Phys,1985,101(3):475–485.Google Scholar
  2. [2]
    Rammaha M A. On the formation of singularities in magneto-hynanic waves[J]. J Math Anal Appl, 1994,188(3):940–955.Google Scholar
  3. [3]
    KONG De-xing. Cauchy problem for quasilinear hyperbolic systems[D]. Thesis for PhD Degree. Shanghai: Fudan University,1993. (in Chinese)Google Scholar
  4. [4]
    DONG Li-ming. Formation of shock waves by quasilinear hyperbolic equations[D]. Thesis for PhD Degree. Shanghai: Fudan University,1999. (in Chinese)Google Scholar
  5. [5]
    Lebaud M P. Description de ca formation d'un choc dans le p-systems [J]. J Math Pure Appl, 1994,73(6):523–565.Google Scholar

Copyright information

© Kluwer Academic Publishers 2001

Authors and Affiliations

  • Li-ming Dong
    • 1
  • Yi-peng Shi
    • 2
  1. 1.Department of Applied MathematicsEast-China University of Science and TechnologyShanghaiP R China
  2. 2.Institute of MathematicsPudan UniversityShanghaiP R China

Personalised recommendations